MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522600
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however, it was reported that the patient was over the age of 18.(initial reporter facility name): (b)(6) medical university.(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used in the stomach during an during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2021.During the procedure, the clip grasped and locked onto tissue, but did not release from the catheter to deploy.During the deployment, the front end of the hemostatic clip was peeled off.The procedure was completed with another resolution clip device.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block e1 (initial reporter facility name): second affiliated hospital of pla army military medical university block h6: medical device problem code a15 captures the reportable event of clip was unable to release from catheter.Block h10: investigation results the returned resolution clip device was analyzed, and a visual evaluation noted that the clip assembly was not returned with the device, and there was evidence that the device was prematurely deployed.It was noted that the clip arm was bent, this could likely as a result of factors related to the procedure and manipulation, such as a high axial asymmetric load applied to only one clip arm.Microscope examination was performed, and it was observed that one clip arm had been activated.No other problems with the device were noted.The reported event was not confirmed.The returned device review showed no evidence of either the alleged(s) or any defect which could have contributed to the event.Therefore, the most probable root cause for this complaint is no problem detected.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13158142
Report Number3005099803-2021-08119
Device Sequence Number4146856
Product Code MCH
UDI-Device Identifier08714729504764
UDI-Public08714729504764
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2023
Device Model NumberM00522600
Device Catalogue Number2260
Device Lot Number0025206961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown